Approximating solutions of the sum of a finite family of maximally monotone mappings in Hilbert spaces

Getahun Bekele Wega, Habtu Zegeye, Oganeditse A. Boikanyo

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

The purpose of this paper is to study the method of approximation for a zero of the sum of a finite family of maximally monotone mappings using viscosity type Douglas–Rachford splitting algorithm and prove some strong convergence theorems of the proposed algorithm under suitable conditions. In addition, we give some applications to the minimization problems. Finally, a numerical example which supports our main result is presented. Our theorems improve and unify most of the results that have been proved for this important class of nonlinear mappings.

Original languageEnglish
Pages (from-to)359-370
Number of pages12
JournalAdvances in Operator Theory
Volume5
Issue number2
DOIs
Publication statusPublished - May 1 2020

All Science Journal Classification (ASJC) codes

  • Analysis
  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'Approximating solutions of the sum of a finite family of maximally monotone mappings in Hilbert spaces'. Together they form a unique fingerprint.

  • Cite this